# SDR ERAA20120108

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin Panel
- Part number: 85220030
- Condition: Gouged
- Location: Emergency Exit
- Part time: 52,013 hours, 72,682 cycles
- Component: Door, Bombdr
- Component part number: 85220002001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE TO THE RIGHT EMERGENCY DOOR OUTER SKIN PART NUMBER 85220030.
